Skip to main content
Log in

Quadratic relations for generators of units in the modular function field

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Kubert, D., Lang, S.: Units in the modular function field. I: Diophantine applications. Math. Ann.

  2. Kubert, D., Lang, S.: Idem. II: A full set of units. Math. Ann. to appear

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported by NSF grant

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kubert, D. Quadratic relations for generators of units in the modular function field. Math. Ann. 225, 1–20 (1977). https://doi.org/10.1007/BF01364888

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01364888

Keywords

Navigation